Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 18, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 15, 2007, 10:08 AM EDT for Saint Johns County, Florida. It was in force for 12 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 10:08 AM EDT (14:08 UTC)
- Expired
- Apr 15, 2007, 10:20 AM EDT
- In force
- 12 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 10:10 AM EDT | TORNADO 1 | 1 S Crescent Beach, FL | THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. APPROXIMATE TORNADO PATH LENGTH 100 YDS AND WIDTH 50 YDS. AFTER THE TORNADO OCCURRED IN THE AREA, THE OBSER |
| Apr 15, 10:10 AM EDT | TORNADO | 1 S Crescent Beach, FL | THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. THE OBSERVER WATCHED THE TORNADO FOR ONLY A FEW SECONDS OVER THE INTERCOASTAL BEFORE SEEKING SHELTER. AFTER |
| Apr 15, 10:12 AM EDT | TSTM WND DMG | 1 S Crescent Beach, FL | POWER LINES DOWN ALONG A1A JUST SOUTH OF SR 26 AND JUST NORTH OF FORT MANTANZAS. PERSON TRAPPED IN CAR BY DOWN POWER LINES. MORE DAMAGE REPORTS PENDING. |
| Apr 15, 10:12 AM EDT | TSTM WND DMG | 1 S Crescent Beach, FL | UPDATE OF PRIOR REPORT. NO INJURIES FROM DOWN POWER LINES. SLIGHT ROOF DAMAGE TO SOME BULDINGS SOUTH OF THE INTERSECTION OF SR 206 AND A1A. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 151408 TORJAX FLC109-151430- /O.NEW.KJAX.TO.W.0018.070415T1408Z-070415T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA * UNTIL 1030 AM EDT * AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CRESCENT BEACH...MOVING NORTHEAST AT 50 MPH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 2977 8139 2966 8129 2968 8123 2986 8127 $$ ZIBURA
1 follow-up statement
000 WWUS52 KJAX 151420 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1020 AM EDT SUN APR 15 2007 FLC109-151430- /O.CAN.KJAX.TO.W.0018.000000T0000Z-070415T1430Z/ ST. JOHNS FL- 1020 AM EDT SUN APR 15 2007 ...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY IS CANCELLED... THE STORM HAS MOVED EAST INTO THE ATLANTIC WATERS SO THE TORNADO THREAT HAS ENDED FOR SOUTHEASTERN ST. JOHNS COUNTY AT THIS TIME. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2977 8139 2966 8129 2968 8123 2986 8127 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:06 AM EDT, 7 hours 2 minutes earlier.
Area forecast discussion, Apr 15, 3:06 AM EDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EDT SUN APR 15 2007
...STRONG TO SEVERE THUNDERSTORMS STILL POSSIBLE THIS MORNING...
...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON...
.SHORT TERM...TODAY THROUGH TUESDAY...
TODAY...PRE-FRONTAL SQUALL LINE FINALLY ON THE DOOR STEP OF
FORECAST AREA AND IT WILL MAKE A FINAL PUSH THROUGH THE MID
MORNING HOURS WITH ISOLD SVR STORMS WITH WIND/ISOLD TORNADOES. MAY
NEED TO ISSUE A TOR WATCH FOR NE FL AS SQUALL LINE PUSHES EAST OUT
OF THE GOMEX. VERY STRONG PRESSURE RISES BEHIND COLD FRONT THIS
AFTERNOON WILL ALLOW FOR STRONG JET TO MIX DOWN WEST WINDS
SUSTAINED AT 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE AT
TIMES AND HAVE LEFT CURRENT WIND ADVISORY IN PLACE. MAX TEMPS
WILL MOST LIKELY BE IN THE 70S THIS MORNING WITH FALLING TEMPS
THROUGH THE 60S THIS AFTERNOON.
TONIGHT...SKIES WILL BECOME CLEAR OVERNIGHT WITH BRISK WEST WINDS
CONTINUING AT 15 TO 20 MPH WITH GUSTS TO 30 MPH CONTINUING. MIN
TEMPS BOTTOMING OUT IN THE 40S TOWARD MORNING WITH WIND CHILLS IN
THE 30S AT TIMES TOWARD DAYBREAK.
MONDAY...SUNNY...COOL AND WINDY CONDITIONS WILL CONTINUE WITH WEST
WINDS OF 20 TO 25 MPH MIXING DOWN TO THE SURFACE AS MAX TEMPS TOP
OUT IN THE LOWER 70S IN MANY LOCATIONS.
MONDAY NIGHT...NWLY WINDS WILL SUBSIDE TO 10 TO 15 MPH WITH COOL
MIN TEMPS ONCE AGAIN IN THE 40S UNDER CLEAR SKIES.
TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS
SETTLING DOWN TO 10 MPH OR LESS BY THE AFTERNOON. MOSTLY SUNNY
SKIES AND MILD TEMPS REBOUNDING CLOSE TO 80 DEGREES.
.LONG TERM...WEDNESDAY THROUGH SATURDAY...
QUICK MOVING SFC LOW WILL PUSH ACRS THE FORECAST AREA WITH
ISOLD/SCTD SHOWERS ON WEDNESDAY...THEN HIGH PRESSURE WILL RE-BUILD
IN FOR THE REST OF THE PERIOD WITH DRY AND SEASONABLY MILD
CONDITIONS.
&&
.AVIATION...SQUALL LINE WILL MOVE INTO CENTRAL GA/BIG BEND AREA BY
08Z AND PUSH EASTWARD THROUGH 14Z. HAZARDOUS CONDITIONS EXPECTED IN
ASSOCIATION WITH THIS SQUALL...INCLUDING +TSRA WITH IFR IN THE
STRONGEST PORTIONS OF THE LINE. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL. SUSTAINED SOUTHERLY WINDS OF 10 TO 15 KT WILL VEER
TO SUSTAINED WEST WINDS OF 25 TO 30 KT GUSTING TO 35 TO 40 KT BY 15Z.
&&
.MARINE...DANGEROUS CONDITIONS ARE EXPECTED TODAY. INCLUDED THE
NEARSHORE WATERS IN THE GALE WARNING...WHICH HAS BEEN EXTENDED
THROUGH 00Z TUESDAY. SQUALL LINE WILL MOVE THROUGH THE COASTAL
WATERS BEGINNING EARLY THIS MORNING WITH ISOLATED CELLS DEVELOPING
AHEAD. ISOLATED SEVERE STORMS ARE POSSIBLE. NO OTHER CHANGES HAVE
BEEN MADE TO HEADLINES.
&&
.FIRE WEATHER...DROPPED THE FIRE WEATHER WATCH/RFW FOR TODAY.
RELATIVE HUMIDITIES WILL BRIEFLY APPROACH CRITICAL VALUES. THE MAIN
CONCERN TODAY WILL BE STRONG WINDS OF 25 TO 30 MPH GUSTING AS HIGH
AS 45 MPH AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW
DUE TO WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 39 72 44 / 50 0 0 0
SSI 73 46 68 51 / 60 0 0 0
JAX 72 41 73 47 / 60 0 0 0
SGJ 75 45 72 51 / 60 0 0 0
GNV 71 41 73 46 / 60 0 0 0
OCF 72 42 72 45 / 60 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/HURLBUTHazardous weather outlook, Apr 15, 9:00 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 AM EDT SUN APR 15 2007 UPDATED TO REMOVE TORNADO WATCH FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 900 AM EDT SUN APR 15 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE FOR COASTAL NORTHEAST FLORIDA UNTIL NOON TODAY... ...VERY WINDY CONDITIONS EXPECTED FOR ALL AREAS TODAY... .THUNDERSTORM IMPACT... PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL PUSH ACROSS THE FORECAST AREA THIS MORNING WITH STRONG TO ISOLATED SEVERE THUNDERSTORM ACTIVITY. STRONG AND DAMAGING WINDS WILL BE THE MAIN THREAT BUT ISOLATED TORNADOES WILL REMAIN POSSIBLE...MAINLY ACROSS NORTHEAST FLORIDA UNTIL NOON TODAY. ALL THUNDERSTORM ACTIVITY WILL PUSH OFFSHORE BY THIS AFTERNOON. .HIGH WIND IMPACT... VERY WINDY CONDITIONS ARE EXPECTED TODAY AND A WIND ADVISORY IS IN EFFECT FOR ALL AREAS. SOUTHWEST WINDS OF 20 TO 25 MPH THIS MORNING WILL SHIFT TO THE WEST BEHIND THE COLD FRONT THIS AFTERNOON AND INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. THESE WINDS WILL BE STRONG ENOUGH TO CAUSE MINOR DAMAGE AND SOME POWER OUTAGES WILL BE POSSIBLE. .WIND AND SEA IMPACT... GALE WARNINGS HAVE BEEN POSTED FOR THE COASTAL WATERS. GALE FORCE WIND GUSTS WILL BE POSSIBLE IN STRONG THUNDERSTORM ACTIVITY THIS MORNING...THEN WEST WINDS WILL INCREASE TO GALE FORCE ACROSS THE COASTAL WATERS THIS AFTERNOON AND CONTINUE TONIGHT INTO MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WINDY CONDITIONS WILL CONTINUE ON MONDAY WITH WEST WINDS OF 20 TO 25 WITH GUSTS TO 35 MPH DURING THE DAYTIME HOURS. DANGEROUS FIRE CONDITIONS WILL EXIST MONDAY AND TUESDAY AS DRY AIR PUSHES INTO THE FORECAST AREA ALONG WITH STRONG WINDS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE ACROSS NORTHEAST FLORIDA IF WARNINGS ARE ISSUED FOR THEIR AREA. PLEASE REPORT ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN JACKSONVILLE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
In the hours before
Special weather statement, Apr 15, 8:57 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 857 AM EDT SUN APR 15 2007 FLZ033-151345- ST. JOHNS- 857 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS COUNTY FOR STRONG WINDS VALID UNTIL 945 AM EDT... AT 857 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 12 MILES SOUTHWEST OF DURBIN...OR 6 MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DURBIN THROUGH 945 AM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE AND FUNNEL CLOUDS. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. ZIBURA
Special weather statement, Apr 15, 9:19 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 919 AM EDT SUN APR 15 2007 FLZ033-037-151345- PUTNAM-ST. JOHNS- 919 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 945 AM EDT... AT 919 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF HOLLISTER...OR 7 MILES SOUTHEAST OF INTERLACHEN...MOVING NORTHEAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MANNVILLE...HOLLISTER... SATSUMA...PALATKA...SAN MATEO...EAST PALATKA...BOSTWICK...ORANGE MILLS...HASTINGS AND SPUDS THROUGH 945 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Apr 15, 9:41 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 941 AM EDT SUN APR 15 2007 FLZ040-151415- MARION- 941 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1015 AM EDT... AT 941 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF WEIRSDALE...OR OVER LADY LAKE...MOVING NORTHEAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEIRSDALE THROUGH 1015 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Apr 15, 9:44 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 AM EDT SUN APR 15 2007 FLZ033-038-151445- FLAGLER-ST. JOHNS- 944 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST. JOHNS COUNTIES FOR STRONG WINDS VALID UNTIL 1045 AM EDT... AT 944 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF SPUDS...OR 6 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPUDS...ELKTON...PALM COAST...MARINELAND...DUPONT CENTER...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE AND CRESCENT BEACH THROUGH 1045 AM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. ZIBURA
Local storm report, Apr 15, 9:56 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 3 S BOSTWICK 29.73N 81.64W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG RURAL ROAD OFF US HIGHWAY 17 SOUTH OF
BOSTWICK. REPORTED BY 911 DISPATCH.
&&
JHESSLocal storm report, Apr 15, 9:58 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 3 W PALATKA 29.65N 81.71W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG STATE ROAD 100 IN BARDIN WEST OF
PALATKA. REPORTED BY 911 DISPATCH.
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| Apr 15, 3:53 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 40 hr |
| Apr 15, 6:59 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 31 min |
| Apr 15, 7:13 AM EDT | Tornado Warning | JAX | Nassau | 47 min |
| Apr 15, 7:52 AM EDT | Tornado Warning | JAX | Alachua | 38 min |
| Apr 15, 8:18 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 42 min |
| Apr 15, 8:24 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 36 min |
| Apr 15, 8:47 AM EDT | Special Marine Warning | JAX | 88 min | |
| Apr 15, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Putnam | 30 min |
| Apr 15, 9:51 AM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 27 min |
| Apr 15, 10:09 AM EDT | Special Marine Warning | JAX | 96 min | |
| Apr 15, 1:45 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.